A female asked:
Disclaimer

i had bunionectomies on each of my feet 25 years ago, there are wires in my feet, and now i wake up every morning with my feet swollen. cause?

2 doctor answers
Dr. Moshe Lewis
24 years experience Physical Medicine and Rehabilitation
Probably not thewire: There are several causes of foot swelling including peripheral edema, decreased circulation, venous insufficienty, kidney issues or cardiac issues or even medications & Mg deficiency. Thus, you should get it checked out by your primary care MD and see if leg elevation, compression socks, massage, a diuretic, lemon slices in your water,epsom salt bath or soak or massage are appropriate and can help
Answered on Mar 30, 2017
Dr. Thomas Inwood
34 years experience Podiatry
Feet swollen: As already stated , the wire is not the likely cause . it mat be circulatory , heart , lung , venous , medication or medication interaction . See your family doc for an evaluation .
Answered on Sep 28, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Scott Keith
43 years experience Podiatry
Time and use.: Time and uncontrolled bio-mechanical forces can have an affect on even a well done bunionectomy. Now is the time to decide if a revisional bunionectmy ... Read More
A 30-year-old female asked:
Dr. Eric Tepper
40 years experience Podiatry
X-rays needed.: Certainly, your surgeon needs to be made aware of this incidence. X-rays are needed to determine if changes have occurred in the alignment and compres ... Read More
3
3 thanks
A 31-year-old female asked:
Dr. Brent Nixon
43 years experience Podiatry
Yes: There can be pain rebound when injected but the steroid gradually will reduce inflammatory pain. Follow up with your surgeon
1
1 comment
1
1 thank
A 38-year-old male asked:
Dr. Darren James
29 years experience Podiatry
Sinus tarsi syndrome: you may have sinus tarsi syndrome, it is a form of arthritis in the subtalar joint you may benefit from NSAID medications along with Foot Orthotics an ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month